Alert archive / Alabama / High Wind Warnings in 2008

High Wind Warning 1, NWS Huntsville, AL

January 10, 20084 counties in Alabama; Lincoln County, Tennessee

NWS Huntsville, AL issued this high wind warning at Jan 10, 2008, 3:41 PM CST for 4 counties in Alabama; Lincoln County, Tennessee. It was in force for 79 min. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 10, 2008, 3:41 PM CST (21:41 UTC)
Expired
Jan 10, 2008, 5:00 PM CST
In force
79 min
Issued by
NWS Huntsville, AL

Counties Lawrence County, AL, Limestone County, AL, Madison County, AL, Morgan County, AL, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 4:00 PM CSTTSTM WND DMGFayetteville, TNBARN ROOF OR BARN DEBRIS OVER ROADWAY ON US HIGHWAY 64. THIS OCCURRED 1 MILE OUTSIDE THE CITY OF FAYETTEVILLE.
Jan 10, 4:05 PM CSTTSTM WND DMGMeridianville, ALTREES AND POWERLINES WERE BLOWN DOWN NEAR MOUNT LEBANON ROAD.
Jan 10, 4:07 PM CSTTSTM WND DMGHuntsville, ALPOWERLINES BLOWN DOWN AT THE INTERSECTION OF BOB WADE AND KELLY SPRINGS ROAD.
Jan 10, 4:30 PM CSTTSTM WND DMG1 W Fayetteville, TNTHUNDERSTORM WINDS BLEW A BARN ROOF OR DEBRIS ONTO HIGHWAY 64.
Jan 10, 4:30 PM CSTTSTM WND DMGSkinem, TNTREE BLOWN DOWN ON HOUSE NEAR ARDMORE HIGHWAY IN THE SKINEM COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2008-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2008-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KHUN 102141
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 PM CST THU JAN 10 2008

...HIGH WINDS OCCURRING BEHIND THE LINE OF THUNDERSTORMS...

ALZ004>007-TNZ096-102300-
/O.NEW.KHUN.HW.W.0001.080110T2141Z-080110T2300Z/
LAWRENCE-LIMESTONE-MADISON-MORGAN-LINCOLN-
INCLUDING THE CITIES OF...MOULTON...ATHENS...HUNTSVILLE...
DECATUR...FAYETTEVILLE
341 PM CST THU JAN 10 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

HIGH WINDS HAVE BEEN REPORTED IMMEDIATELY BEHIND THE LINE OF
THUNDERSTORMS MOVING ACROSS THE REGION. WIND GUSTS IN EXCESS OF 60
MPH WILL CAUSE WIDESPREAD TREE AND ROOF DAMAGE AS WELL AS POWER
OUTAGES. LOCATIONS MOST AT RISK THROUGH 430 PM WILL BE
LAWRENCE...LIMESTONE...AND LINCOLN COUNTIES. PORTIONS OF MADISON
AND MORGAN COUNTIES WILL EXPERIENCE THE HIGH WINDS BETWEEN 4 AND 5
PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

27
1 follow-up statement
000 
WWUS74 KHUN 102303
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
503 PM CST THU JAN 10 2008


ALZ004>007-TNZ096-110015-
/O.EXP.KHUN.HW.W.0001.000000T0000Z-080110T2300Z/
LAWRENCE-LIMESTONE-MADISON-MORGAN-LINCOLN-
INCLUDING THE CITIES OF...MOULTON...ATHENS...HUNTSVILLE...
DECATUR...FAYETTEVILLE
503 PM CST THU JAN 10 2008

...HIGH WIND WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

GUSTY WINDS OF 25 TO 35 MPH WILL PERSIST FOR THE NEXT HOUR OR
SO...BUT DAMAGING WINDS ARE NOT ANTICIPATED.

$$

KULA

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this high wind warning went out at Jan 10, 3:23 PM CST, 18 minutes earlier.

Area forecast discussion, Jan 10, 3:23 PM CST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
323 PM CST THU JAN 10 2008

..TORNADO WATCH 17 IN EFFECT UNTIL 7 PM CST FOR NORTH CENTRAL
ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE...

.DISCUSSION...LINE OF STRONG TO SEVERE TSTMS FROM S MIDDLE TN SWD
TO NW AL AND TO SE MS CONTINUES TO MOVE EWD THIS AFTERNOON ACROSS
THE TN VALLEY. THIS ACTIVITY IS EXPECTED TO MOVE ACROSS THE BULK
OF THE FORECAST AREA FROM W TO E DURING THE REMAINING AFTERNOON
AND EARLY EVENING HRS. MUCH OF THESE TSTMS HAVE A HISTORY OF
PRODUCING EITHER LARGE HAIL...DAMAGING WINDS AND/OR ISOLATED
TORNADOES AND THIS THREAT LOOKS TO CONTINUE THRU THE EARLY EVENING
HRS BASED ON THE CURRENT MESOSCALE PATTERN AND THERMO INDICIES.
SHEAR PROFILES BASED OFF THE LATEST RUC13 SOUNDINGS INDICATE
ENHANCED CURVATURE IN THE LOWER LEVELS COUPLED WITH INCREASING POS
ENERGY THEREBY SUGGESTING MOST TSTMS LATER THIS AFTERNOON AND
EARLY THIS EVENING WILL TREND TOWARD SUPERCELL DEVELOPMENT. ALL
CONVECTIVE ACTIVITY IS DEVELOPING WELL AHEAD OF A COLD FRONT
CURRENTLY POSITIONED FROM ERN AR SWD TO S CENTRAL LA. THE LATEST
SHORT RANGE MODELS STILL INDICATE THE COLD FRONT MOVING THROUGH
THE TN VALLEY DURING THE LATE EVENING AND OVERNIGHT HRS. STRONG
CONVECTION THOUGH SHOULD BE DIMINISHING OR MOVE E OF THE AREA WELL
AHEAD OF THE ONCOMING BOUNDARY WITH THE LOSS OF DAYTIME HEATING
AND SFC BASED INSTABILITY.

A LITTLE BIT OF A COOL DOWN IS THEN IN STORE FOR THE TN VALLEY
BEHIND THE EXITING FRONT STARTING FRI AS HIGH PRESSURE MOVES INTO
THE SE REGION. OVERALL TEMPS LOOK TO RUN AT OR SLIGHTLY ABOVE
NORMAL THROUGH SAT UNDER PARTLY CLOUDY CONDITIONS BEFORE THE SFC
HIGH MOVES OFF TOWARD THE NE APPROACHING THE NRN ATLANTIC BASIN.
THE GLOBAL MODELS ARE STILL INDICATING AN AREA OF LOW PRESSURE
DEVELOPING OVER THE NW GULF LATE SAT BEFORE MOVING ENEWD SUN
TOWARD THE SE ATLANTIC COAST. THE EXTENT OF WRAP AROUND MOISTURE
AND ASSOC PRECIP REMAINS IN QUESTION ALTHOUGH ENOUGH ENERGY ASSOC
WITH THE LOW PRESSURE SYSTEM MAY GET DISPLACED NWD TO WARRANT
SLIGHT CHANCE POPS SUN AND SUN NT. STRONG HIGH PRESSURE OUT OF THE
PLAINS STATES IS THEN INDICATED TO MOVE INTO THE SE REGION
STARTING MON WITH OVERALL TEMPS RETURNING TO NORMAL READINGS INTO
MID WEEK UNDER PARTLY CLOUDY CONDITIONS.
&&

.AVIATION...STRONG TO SEVERE TSTMS WILL BE THE MAIN WX THREAT FOR
THE TERMINALS FOR THE REMAINDER OF THIS AFTERNOON AND EARLY THIS
EVENING...WITH THE HIGHER PROB EXISTING FOR AIRPORTS E OF I-65.
IFR CONDITIONS WITH GUSTS UPWARD TO 45 KTS ARE POSSIBLE THRU 01Z
IN AND NEAR THE TSTM ACTIVITY. CONDITIONS ARE EXPECTED TO IMPROVE
TO MVFR CRITERIA (CEILING HEIGHTS AROUND 1500 TO 3000 FT) LATER
THIS EVENING AND OVERNIGHT ALTHOUGH SFC WINDS MAY CONTINUE TO RUN
NEAR 15 KTS BEFORE DIMINISHING FRI MORNING. VFR CONDITIONS SHOULD
THEN PREVAIL THRU FRI.
&&

.UPDATED HUN WATCHES/WARNINGS/ADVISORIES...
AL...TORNADO WATCH IN EFFECT UNTIL 7PM CST FOR THE FOLLOWING
     COUNTIES: LIMESTONE...LAWRENCE...MORGAN...MADISON...
     MARSHALL.
TN...TORNADO WATCH IN EFFECT UNTIL 7PM CST FOR THE FOLLOWING
     COUNTIES: LINCOLN...MOORE.
&&

DG.09
Hazardous weather outlook, Jan 10, 10:15 AM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1015 AM CST THU JAN 10 2008

ALZ001>010-016-TNZ076-096-097-110200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1015 AM CST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...
SOUTHERLY WINDS IN ASSOCIATION WITH A STRONG STORM SYSTEM
CONTINUES TO USHER AN UNSEASONABLY MILD AND UNSTABLE AIRMASS INTO
THE TENNESSEE VALLEY. THE AIRMASS WILL CONTINUE TO DESTABILIZE AS
WE CONTINUE THROUGH THE AFTERNOON HOURS...AND COUPLED WITH STRONG
WIND ENERGY ALOFT....WILL SET THE STAGE FOR STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. THE PRIMARY
THREATS WILL BE ISOLATED TORNADOES...DAMAGING STRAIGHT LINE
WINDS...AND LARGE HAIL.

A SQUALL LINE AHEAD OF AN APPROACHING COLD FRONT WILL SWEEP ACROSS
THE AREA FROM WEST TO EAST BY THIS EVENING. THE HIGHER THREAT FOR
ISOLATED TORNADOES AND LARGE HAIL WILL EXIST AMONG THUNDERSTORMS
THAT DEVELOP JUST AHEAD OF THIS SQUALL LINE THIS AFTERNOON...WHILE
DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH STRONGER CELLS
EMBEDDED WITHIN THE SQUALL LINE ITSELF. THE THREAT FOR SEVERE
WEATHER WILL END AS THE FRONT PASSES THROUGH THE REGION TONIGHT.

IN ADDITION TO THE POTENTIAL FOR SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS POSSIBLE...PARTICULARLY EAST OF THE INTERSTATE 65
CORRIDOR WHERE AMOUNTS IN EXCESS OF 2 INCHES MAY OCCUR IN ISOLATED
LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUESTED TODAY AND THIS EVENING.

CBD

In the hours before

Special weather statement, Jan 10, 2:31 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
231 PM CST THU JAN 10 2008

ALZ004-102100-
LAWRENCE-
231 PM CST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE COUNTY UNTIL 300 PM CST...

AT 230 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS ACROSS LAWRENCE COUNTY...MOVING
NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CHALYBEATE SPRINGS.
  WHEELER.
  HILLSBORO.
  COURTLAND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

CBD
Special weather statement, Jan 10, 2:41 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CST THU JAN 10 2008

ALZ001>003-102130-
COLBERT-FRANKLIN AL-LAUDERDALE-
241 PM CST THU JAN 10 2008

...STRONG WINDS BEHIND LINE OF SHOWERS AND THUNDERSTORMS...

STRONG WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO
50 MPH WILL OCCUR ACROSS LAUDERDALE...COLBERT AND FRANKLIN COUNTIES
THROUGH 3:30 PM CST. THESE WINDS WILL BE CAPABLE OF KNOCKING DOWN
TREES AND CAUSING OTHER DAMAGE TO STRUCTURES AND POWERLINES.

NADLER
Special weather statement, Jan 10, 2:56 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
256 PM CST THU JAN 10 2008

ALZ005-102130-
LIMESTONE-
256 PM CST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR LIMESTONE COUNTY UNTIL 330 PM CST...

AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS ACROSS LIMESTONE COUNTY...MOVING
NORTHEAST AT 55 MPH.

WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM. THESE STORMS WILL BE CAPABLE OF SNAPPING
SMALL TREE LIMBS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

CBD
Local storm report, Jan 10, 3:04 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
304 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     3 SE CHEROKEE           34.73N 87.93W
01/10/2008                   COLBERT            AL   UTILITY COMPANY

            SHEFFIELD UTILITIES REPORTED A TREE BLOWN DOWN IN THE
            BARTON COMMUNITY.

0225 PM     TSTM WND DMG     2 N WATERLOO            34.95N 88.06W
01/10/2008                   LAUDERDALE         AL   EMERGENCY MNGR

            LAUDERDALE COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORTED
            A FEW TREES DOWN ALONG COUNTY ROAD 14.

0225 PM     TSTM WND DMG     2 ESE COURTLAND         34.66N 87.28W
01/10/2008                   LAWRENCE           AL   LAW ENFORCEMENT

            911 CENTER REPORTED TREES DOWN ON HIGHWAY 20 AND HIGHWAY
            33 INTERSECTION 2 MILES ENE OF COURTLAND.

0225 PM     HAIL             16 ENE WATERLOO         35.01N 87.80W
01/10/2008  E0.88 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED IN THE MURPHYS CROSSROADS COMMUNITY.

0245 PM     NON-TSTM WND DMG RED BANK                34.77N 87.37W
01/10/2008                   LAWRENCE           AL   EMERGENCY MNGR

            LAWRENCE COUNTY EMERGENCY MANAGMENT OFFICIALS REPORTED
            TREES LIMBS DOWN IN THE RED BANK COMMUNITY.

0250 PM     NON-TSTM WND DMG CHEROKEE                34.76N 87.97W
01/10/2008                   COLBERT            AL   EMERGENCY MNGR

            COLBERT COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORTED
            TREES DOWN AAND POWERLINES DOWN ACROSS COUNTY.

&&

KWEBER
Special weather statement, Jan 10, 3:04 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
304 PM CST THU JAN 10 2008

ALZ006-TNZ096-102145-
LINCOLN-MADISON-
304 PM CST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MADISON COUNTIES UNTIL
345 PM CST...

AT 304 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...EXTENDING FROM NEAR ATHENS TO
SMITHLAND IN LINCOLN COUNTY TENNESSEE...MOVING NORTHEAST AT 40 MPH.

STRONG WIND GUSTS UP TO 50 MPH AND HEAVY DOWNPOURS CAN BE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MADISON.
  HARVEST.
  TONEY.
  GLADSTONE.
  ELKWOOD.
  TAFT.
  CARMARGO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

DJN
Special weather statement, Jan 10, 3:25 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
325 PM CST THU JAN 10 2008

ALZ004>007-TNZ096-102215-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MORGAN-
325 PM CST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE...LIMESTONE...LINCOLN...
MADISON AND MORGAN COUNTIES UNTIL 415 PM CST...

AT 325 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HUNTLAND TO THE
NORTH END OF BANKHEAD NATIONAL FOREST...MOVING NORTHEAST AT 40 MPH.

HEAVY RAIN...STRONG WIND GUSTS TO 50 MPH AND PEA SIZE HAIL CAN BE
EXPECTED WITH THESE STORMS. HEAVY RAIN MOVING OVER THE SAME AREAS
PARTICULARLY ACROSS SOUTHEAST LAWRENCE AND EASTERN LIMESTONE
COUNTIES...WILL CREATE MINOR LOWLAND FLOODING. ESTIMATED RAINFALL
AMOUNTS OF 1 TO 1 1/2 INCHES OF RAIN PER HOUR CAN BE EXPECTED.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TRINITY.
  SMITHLAND.
  TONEY.
  LINCOLN.
  NEEL.
  GLADSTONE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

DJN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 1:48 PM CSTTornado WarningHUNColbert, Lauderdale42 min
Jan 10, 2:06 PM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence24 min
Jan 10, 2:18 PM CSTTornado WarningHUNLauderdale27 min
Jan 10, 3:32 PM CSTSevere Thunderstorm WarningHUNLimestone, Morgan27 min
Jan 10, 4:02 PM CSTSevere Thunderstorm WarningHUNDeKalb28 min
Jan 10, 4:07 PM CSTSevere Thunderstorm WarningHUNMadison23 min
Jan 10, 4:09 PM CSTTornado WarningHUNCullman23 min
Jan 10, 4:27 PM CSTSevere Thunderstorm WarningHUNCullman33 min
Jan 10, 5:11 PM CSTSevere Thunderstorm WarningHUNDeKalb, Marshall49 min
Jan 10, 5:29 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson46 min
Jan 10, 5:50 PM CSTSevere Thunderstorm WarningHUNDeKalb25 min
Jan 10, 4:26 PM CSTSevere Thunderstorm WarningHUNFranklin34 min

Nearby

High Wind Warnings in Alabama, 2008High Wind Warnings in Tennessee, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.